# SDR FQAR201807240043

- Difficulty date: July 23, 2018
- Submitted: July 24, 2018
- Operation: General aviation
- Aircraft: N926PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843289
- Aircraft time: 21,245 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 62483002
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE DOOR CHANNEL WAS FOUND TO BE CRACKED. THE CHANNEL IS THE MOUNTING LOCATION FOR THE CABIN DOOR HINGES AND CRACKS DUE TO IMPROPER ADJUSTMENTS OF THE DOOR, CREWS PULLING ON THE DOOR GETTING INTO AND OUT OF THE CABIN, AND INCORRECT INSTALLATION OF DOOR SEALS CAUSING STRESS ON THE CHANNEL.
